Volume 13, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A finite-dimensional approach to the strong Novikov conjecture

Daniel Ramras, Rufus Willett and Guoliang Yu

Algebraic & Geometric Topology 13 (2013) 2283–2316
Bibliography
1 A Adem, J M Gómez, On the structure of spaces of commuting elements in compact Lie groups, from: "Configuration Spaces: Geometry, Combinatorics and Topology" (editors A Björner, F Cohen, C De Concini, C Procesi, M Salvetti), Publ. Scuola Normale Superiore 14, Edizioni Della Normaleinger (2012) 1
2 M F Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. (1961) 23 MR0148722
3 M F Atiyah, $K$–theory, W A Benjamin (1967) MR0224083
4 M F Atiyah, I M Singer, The index of elliptic operators. IV, Ann. of Math. 93 (1971) 119 MR0279833
5 T J Baird, Cohomology of the space of commuting $n$–tuples in a compact Lie group, Algebr. Geom. Topol. 7 (2007) 737 MR2308962
6 T Baird, D A Ramras, Smooth approximation in algebraic sets and the topological Atiyah–Segal map arXiv:1206.3341
7 P Baum, A Connes, N Higson, Classifying space for proper actions and $K$–theory of group $C^*$–algebras, from: "$C^*$-algebras: 1943–1993" (editor R S Doran), Contemp. Math. 167, Amer. Math. Soc. (1994) 240 MR1292018
8 B Bekka, P de la Harpe, A Valette, Kazhdan's property (T), New Mathematical Monographs 11, Cambridge Univ. Press (2008) MR2415834
9 B Blackadar, $K$–theory for operator algebras, MSRI Publications 5, Cambridge Univ. Press (1998) MR1656031
10 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
11 M Burger, S Mozes, Lattices in product of trees, Inst. Hautes Études Sci. Publ. Math. (2000) 151 MR1839489
12 A Connes, M Gromov, H Moscovici, Group cohomology with Lipschitz control and higher signatures, Geom. Funct. Anal. 3 (1993) 1 MR1204787
13 A Connes, H Moscovici, Cyclic cohomology, the Novikov conjecture and hyperbolic groups, Topology 29 (1990) 345 MR1066176
14 M Dadarlat, Group quasi-representations and index theory, J. Topol. Anal. 4 (2012) 297 MR2982445
15 M Dadarlat, Group quasi-representations and almost flat bundles, to appear in J. Noncommut. Geom. (2013)
16 N Higson, $C^*$–algebra extension theory and duality, J. Funct. Anal. 129 (1995) 349 MR1327182
17 N Higson, J Roe, Analytic $K$–homology, Oxford University Press (2000) MR1817560
18 J Kaminker, J G Miller, Homotopy invariance of the analytic index of signature operators over $C^*$–algebras, J. Operator Theory 14 (1985) 113 MR789380
19 G G Kasparov, Equivariant $KK$–theory and the Novikov conjecture, Invent. Math. 91 (1988) 147 MR918241
20 G Lusztig, Novikov's higher signature and families of elliptic operators, J. Differential Geometry 7 (1972) 229 MR0322889
21 J Milnor, Construction of universal bundles. II, Ann. of Math. 63 (1956) 430 MR0077932
22 J W Milnor, J D Stasheff, Characteristic classes, Annals of Mathematics Studies 76, Princeton Univ. Press (1974) MR0440554
23 A S Miščenko, Infinite-dimensional representations of discrete groups, and higher signatures, Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974) 81 MR0362407
24 S Mukai, Duality between $D(X)$ and $D(\hat X)$ with its application to Picard sheaves, Nagoya Math. J. 81 (1981) 153 MR607081
25 D A Ramras, Excision for deformation $K$–theory of free products, Algebr. Geom. Topol. 7 (2007) 2239 MR2366192
26 D A Ramras, Yang–Mills theory over surfaces and the Atiyah–Segal theorem, Algebr. Geom. Topol. 8 (2008) 2209 MR2465739
27 D A Ramras, On the Yang–Mills stratification for surfaces, Proc. Amer. Math. Soc. 139 (2011) 1851 MR2763772
28 D A Ramras, Periodicity in the stable representation theory of crystallographic groups, to appear in Forum Math. (2011)
29 D A Ramras, The stable moduli space of flat connections over a surface, Trans. Amer. Math. Soc. 363 (2011) 1061 MR2728597
30 J Roe, Index theory, coarse geometry, and topology of manifolds, CBMS Regional Conference Series in Mathematics 90, Amer. Math. Soc. (1996) MR1399087
31 J Rosenberg, $C^*$–algebras, positive scalar curvature, and the Novikov conjecture, Inst. Hautes Études Sci. Publ. Math. (1983) 197 MR720934
32 F W Roush, Transfer in generalized cohomology theories, Akadémiai Kiadó (1999) 158 MR1806351
33 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
34 D T Wise, Non-positively curved squared complexes: Aperiodic tilings and non-residually finite groups, PhD thesis, Princeton (1996) MR2694733
35 G Yu, Localization algebras and the coarse Baum–Connes conjecture, $K$–Theory 11 (1997) 307 MR1451759
36 G Yu, The Novikov conjecture for groups with finite asymptotic dimension, Ann. of Math. 147 (1998) 325 MR1626745